Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

A Newman property for BLD-mappings


Author: Rami Luisto
Journal: Conform. Geom. Dyn. 23 (2019), 135-146
MSC (2010): Primary 30L10, 30C65, 57M12
DOI: https://doi.org/10.1090/ecgd/338
Published electronically: July 9, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a Newman property for BLD-mappings and prove that for a BLD-mapping between generalized manifolds equipped with complete path-metrics, this property is equivalent to the branch set being porous when the codomain is LLC.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30L10, 30C65, 57M12

Retrieve articles in all journals with MSC (2010): 30L10, 30C65, 57M12


Additional Information

Rami Luisto
Affiliation: Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland; and Department of Mathematical Analysis, Charles University in Prague, Sokolovska 83, Praha 8, 186 75, Czech Republic
Email: rami.luisto@gmail.com

DOI: https://doi.org/10.1090/ecgd/338
Received by editor(s): November 7, 2017
Received by editor(s) in revised form: November 16, 2018
Published electronically: July 9, 2019
Additional Notes: The first author was partially supported by a grant of the Finnish Academy of Science and Letters, the Academy of Finland (grant 288501 “Geometry of subRiemannian groups”), and by the European Research Council (ERC Starting Grant 713998 GeoMeG “Geometry of Metric Groups”)
Article copyright: © Copyright 2019 American Mathematical Society